# SDR IPXA2020030652868

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,905 hours, 10,593 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SDR FILED OPEN - EMERGENCY DECLARED, LANDED UNEVENTFULLY** ON DESCENT, RIGHT OUTER FUEL TANK DROPPED TO 2,0 AND CONTINUED SLOW DECREASE TO 1.5. THIS AGREED WITH OVERHEAD FUEL IND. TOTAL FUEL AGREED INDICATING APPROX 10.8 LBS. EXECUTED FUEL LEAK CHECKLIST, FUEL INDICATION REMAINED.  RT OUTTER FUEL TANK QTY IND DEFERRED I.A.W. MEL/DMP 28-42-01
